Journal of Applied Spectroscopy

, Volume 40, Issue 6, pp 657–660

Stability of a ring resonator with a nonplane axial contour

  • A. L. Levkit
  • V. M. Ovchinnikov
Article

DOI: 10.1007/BF00663564

Cite this article as:
Levkit, A.L. & Ovchinnikov, V.M. J Appl Spectrosc (1984) 40: 657. doi:10.1007/BF00663564
  • 22 Downloads

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • A. L. Levkit
  • V. M. Ovchinnikov

There are no affiliations available

Personalised recommendations